Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2021 | Published | Journal Article | IST-REx-ID: 10005 |

Bulíček, Miroslav, et al. “On Nonlinear Problems of Parabolic Type with Implicit Constitutive Equations Involving Flux.” Mathematical Models and Methods in Applied Sciences, vol. 31, no. 09, World Scientific, 2021, doi:10.1142/S0218202521500457.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10575 |

Abbatiello, Anna, et al. “On the Dynamic Slip Boundary Condition for Navier-Stokes-like Problems.” Mathematical Models and Methods in Applied Sciences, vol. 31, no. 11, World Scientific Publishing, 2021, pp. 2165–212, doi:10.1142/S0218202521500470.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv